Asymptotics for panel quantile regression models with individual effects
Kengo Kato,
Antonio Galvao and
Gabriel Montes-Rojas ()
Journal of Econometrics, 2012, vol. 170, issue 1, 76-91
Abstract:
This paper studies panel quantile regression models with individual fixed effects. We formally establish sufficient conditions for consistency and asymptotic normality of the quantile regression estimator when the number of individuals, n, and the number of time periods, T, jointly go to infinity. The estimator is shown to be consistent under similar conditions to those found in the nonlinear panel data literature. Nevertheless, due to the non-smoothness of the objective function, we had to impose a more restrictive condition on T to prove asymptotic normality than that usually found in the literature. The finite sample performance of the estimator is evaluated by Monte Carlo simulations.
Keywords: Asymptotics; Fixed effects; Panel data; Quantile regression (search for similar items in EconPapers)
JEL-codes: C13 C21 C23 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (144)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407612000760
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:170:y:2012:i:1:p:76-91
DOI: 10.1016/j.jeconom.2012.02.007
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().